Alert archive / South Carolina / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 49, NWS Columbia, SC
NWS Columbia, SC issued this severe thunderstorm warning at May 30, 2025, 4:46 PM EDT for Bamberg County, Barnwell County, Orangeburg County, South Carolina. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2025, 4:46 PM EDT (20:46 UTC)
- Expired
- May 30, 2025, 5:30 PM EDT
- In force
- 44 min
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bamberg County, SC, Barnwell County, SC, Orangeburg County, SC
The radar
The Columbia radar (KCAE), 71 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 4:51 PM EDT | TSTM WND DMG | 1 Ene Edisto, SC | SC highway patrol reported a tree down on the roadway on Old Edisto Dr. west of Orangeburg. Time estimated by radar. |
| May 30, 5:25 PM EDT | TSTM WND DMG | 4 Ssw Blackville, SC | SC highway patrol reported trees down along Ashleigh Road north of Barnwell. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 12:54 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.8 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 744 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
504
WUUS52 KCAE 302046
SVRCAE
SCC009-011-075-302130-
/O.NEW.KCAE.SV.W.0049.250530T2046Z-250530T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Columbia SC
446 PM EDT Fri May 30 2025
The National Weather Service in Columbia has issued a
* Severe Thunderstorm Warning for...
Northeastern Barnwell County in central South Carolina...
Northern Bamberg County in central South Carolina...
Central Orangeburg County in central South Carolina...
* Until 530 PM EDT.
* At 446 PM EDT, severe thunderstorms were located along a line
extending from Claflin College to near Williston, moving east at 45
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to trees and powerlines.
* Locations impacted include...
Orangeburg, Barnwell, Bamberg, Denmark, Brookdale, Williston,
Blackville, Branchville, Bowman, Claflin College, South Carolina
State University, Orangeburg County Airport, Barnwell State Park,
Edisto Gardens, Hilda, Norway, Rowesville, Olar, Elko, and Cordova.
This includes the following highways...
Interstate 26 between mile markers 153 and 168.
Interstate 95 between mile markers 87 and 92.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3313 8124 3339 8151 3352 8088 3337 8040
TIME...MOT...LOC 2046Z 276DEG 37KT 3351 8085 3337 8142
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
FA2 follow-up statements
365
WWUS52 KCAE 302109
SVSCAE
Severe Weather Statement
National Weather Service Columbia SC
509 PM EDT Fri May 30 2025
SCC009-011-075-302130-
/O.CON.KCAE.SV.W.0049.000000T0000Z-250530T2130Z/
Barnwell SC-Bamberg SC-Orangeburg SC-
509 PM EDT Fri May 30 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHEASTERN BARNWELL...NORTHERN BAMBERG AND CENTRAL ORANGEBURG
COUNTIES...
At 508 PM EDT, severe thunderstorms were located along a line
extending from near Elloree to near Denmark, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
trees and powerlines.
Locations impacted include...
Orangeburg, Barnwell, Bamberg, Denmark, Brookdale, Williston,
Blackville, Branchville, Bowman, Claflin College, South Carolina
State University, Orangeburg County Airport, Barnwell State Park,
Edisto Gardens, Hilda, Norway, Rowesville, Olar, Elko, and Cordova.
This includes the following highways...
Interstate 26 between mile markers 153 and 168.
Interstate 95 between mile markers 87 and 92.
Winds at the Orangeburg Airport recently gusted to 47 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Report any hail, damaging winds or flooding directly to the Columbia
National Weather Service at 803 234 4115 when it is safe to do so.
You can also send reports by Facebook or Twitter to NWSColumbia or by
e-mail at NWS.Columbia@noaa.gov.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3313 8124 3339 8151 3352 8088 3337 8040
TIME...MOT...LOC 2108Z 276DEG 37KT 3349 8061 3335 8118
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
FA832 WWUS52 KCAE 302130 SVSCAE Severe Weather Statement National Weather Service Columbia SC 530 PM EDT Fri May 30 2025 SCC009-011-075-302140- /O.EXP.KCAE.SV.W.0049.000000T0000Z-250530T2130Z/ Barnwell SC-Bamberg SC-Orangeburg SC- 530 PM EDT Fri May 30 2025 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BARNWELL... NORTHERN BAMBERG AND CENTRAL ORANGEBURG COUNTIES HAS EXPIRED... The storms which prompted the warning have weakened below severe limits, and no longer pose an immediate threat to life or property. Therefore, the warning has been allowed to expire. However, small hail and gusty winds are still possible with these thunderstorms. A Severe Thunderstorm Watch remains in effect until 800 PM EDT for central South Carolina. LAT...LON 3313 8124 3339 8151 3352 8088 3337 8040 TIME...MOT...LOC 2130Z 276DEG 37KT 3347 8037 3333 8094 $$ FA
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:11 PM EDT, 1 hour 35 minutes earlier.
Area forecast discussion, May 30, 3:11 PM EDT, 1 hour 35 minutes before
Area Forecast Discussion National Weather Service Columbia SC 311 PM EDT Fri May 30 2025 .SYNOPSIS... Temperatures returning to more seasonal values into the weekend. A line of strong to severe thunderstorms is expected to move through the area this afternoon ahead of a cold front. Winds may be gusty today ahead of the front and again on Saturday behind it. Calmer weather is then expected this weekend into early next week with low rain chances. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... Key Message(s): - Enhanced Risk (Level 3/5) for severe thunderstorms this afternoon - Widespread 50-70 mph wind gusts expected with a squall line. Isolated tornadoes are possible. Active weather is expected this afternoon, with widespread strong to severe thunderstorms pushing through the region this afternoon. Deep and robust shortwave trough is rounding the base of a deeper longwave trough, with the shortwave axis analyzed from southern IL to central AR as of 12z. For late May standards, a robust wind field exists to the east of this as the shortwave trough rounds the base and shifts towards a negative tilt this afternoon. 250 hPa winds within the jet streak are north of 100 knots, with a 60 knot 500 hPa jet pushing eastward as well. Strong diffluence is present across the Carolinas and southeastern US, with robust upper level lift expected to overspread the area as the exit region of a mid and upper level jet streak approaches. Meanwhile, strong height & surface pressure falls are resulting in robust mixing of the early morning stratus across the region. This is expected to result in greater destabilization as the shortwave trough approaches this afternoon. Overall, this is setting the stage for a line of severe thunderstorms to push through the forecast area between 2p and 7p today. Convection is already ongoing ahead of this robust synoptic scale forcing and is expected to intensify as it encounters greater destabilization across northern SC and GA. The wind field organizing this should be characterized by 6km shear of 45-50 knots, with 30-35 knots of 3km shear. MLCAPE has continued to trend upward within guidance as it ingests current data. Would expect the area to see 1000-2000 j/kg ahead of the line. The whole of these data suggests widespread damaging wind potential this afternoon, with 50-70 mph wind gusts expected with the line. Strong surface pressure falls ahead of the front itself will likely help back the surface winds just a bit from where they are modeled to be, slightly elongating hodographs and yielding a bit more low-level shear. This & robust 3km CAPE of 75-150 j/kg and 3km shear of 30-40 knots across the area suggests a QLCS tornado threat within any bowing segments. SPC has upgraded the area to an Enhanced Risk for severe weather as a result. In terms of other sensible weather, breezy conditions are likely ahead of the front, with gusts of 20-25 mph expected outside of thunderstorms. Look for temps to get up into the low or mid 80s ahead of the front. Drier air is expected to push in quickly after the storms push through, with lows tonight falling into the upper 50s and lower 60s. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY NIGHT/... Key Message(s): - Drier conditions begin to take shape for the weekend with near average temperatures. - Gusty winds are expected Saturday afternoon. - Low end chance for an isolated shower/storm Sunday as upper trough departs. Saturday: Now on the backside of the upper level trough axis and surface front, marginally cooler temperatures will result in afternoon highs in the lower to mid 80s. Winds will remain out of the west-northwest sustained 10 to 15 mph with gusts into the 20 to 25 mph range, with dewpoints in the upper 50s to lower 60s. Winds weaken overnight as a cold front may move in from the north, with overnight lows in the lower 60s to upper 60s. Can’t fully rule out a dissipating line of showers and storms from the north near Lancaster county, with NBM giving them less than a 15% chance of occurrence. Sunday: Upper level trough deepens ahead of an approaching shortwave, with the aforementioned front pushing north throughout the day. This will result in temperatures again in the mid to upper 80s, warmest along the coast. The shortwave moves across the area during the afternoon and early evening hours, bringing our next 20 to 30% chances for showers and thunderstorms. Agreement on the degree of available instability is not high, ranging from <500 to 1500 J/kg depending on the model, but with shear values below 20 knots the chance for severe weather is low. Monday: The trough axis will be moving east throughout the morning hours, with a surface high pressure moving down into the region throughout the day. This will keep winds on the lighter side, with afternoon highs in the lower to mid 80s. && .LONG TERM /TUESDAY THROUGH FRIDAY/... Key Message(s): - Drier and calmer conditions through much of the extend with temperatures that slowly reach a little above average. Upper level ridging occurs behind the exiting trough, bringing dry conditions back to the area. With mid to upper level geopotential heights remaining on the higher side of climatology, though well below the 90th percentile, normal to above normal temperatures are expected with daily highs in the upper 80s to lower 90s. Chances for rainfall return Thursday afternoon and evening as mid-level moisture increases. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... Briefly active aviation period is expected, with mostly VFR conditions around that period. Primary issue during this TAF period will be a line of thunderstorms that is expected to push through the forecast area between 19z and 23z across the area. It is currently organizing across northern Georgia and expected to push through during this period, potentially packing a punch as it does so. Have TEMPO for thunderstorms at all sites to account for this, with winds currently pegged at up to 40 knots. These could be higher or lower but this is kind of a general estimation of what we could be looking as the line of storms pushes through. Behind it, drier air pushes in and yields quite a nice stretch of weather aviation wise. Look for clear skies tonight and breezy winds tomorrow afternoon. EXTENDED AVIATION OUTLOOK...Lower rain chances in the extended compared to the previous week. Early morning restrictions are possible this weekend and early next week but widespread restrictions unlikely. && .CAE WATCHES/WARNINGS/ADVISORIES... SC...None. GA...None. && SYNOPSIS... NEAR TERM... SHORT TERM... LONG TERM... AVIATION...
In the hours before
Special weather statement, May 30, 3:27 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Columbia SC
327 PM EDT Fri May 30 2025
SCZ020-021-302015-
Fairfield SC-Newberry SC-
327 PM EDT Fri May 30 2025
...A strong thunderstorm will impact portions of northwestern
Fairfield and northeastern Newberry Counties through 415 PM EDT...
At 326 PM EDT, Doppler radar was tracking a strong thunderstorm near
Joanna, or 14 miles northwest of Newberry, moving east at 35 mph.
HAZARD...Wind gusts up to 40 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Whitmire, Blair, Monticello, Maybington Fire Station, Feasterville
Fire Station, Henderson Island, and Enoree Ranger District Office.
This includes Interstate 26 between mile markers 62 and 63.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central South Carolina.
&&
LAT...LON 3456 8119 3456 8118 3432 8124 3442 8175
3444 8173 3446 8169 3453 8164 3449 8157
3445 8154 3449 8149 3449 8146 3450 8142
3457 8142
TIME...MOT...LOC 1926Z 279DEG 32KT 3446 8172
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BCSpecial weather statement, May 30, 4:18 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Columbia SC
418 PM EDT Fri May 30 2025
GAZ063>065-SCZ030-035-302100-
Richmond GA-McDuffie GA-Columbia GA-Barnwell SC-Aiken SC-
418 PM EDT Fri May 30 2025
...Strong thunderstorms will impact portions of southern McDuffie,
southern Columbia, Richmond, central Barnwell and southwestern Aiken
Counties through 500 PM EDT...
At 418 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Daniel Field to Norwood. Movement was east at
45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
North Augusta, Grovetown, Evans, Thomson, Fort Eisenhower, Augusta,
Martinez, Hephzibah, Harlem, New Ellenton, Jackson, Glendale, South
Augusta, Midtown, Summerville, Augusta Mall, Daniel Field, Augusta
Regional Airport, Blythe, and Dearing.
This includes the following highways...
Interstate 20 in Georgia near mile marker 167, and between mile
markers 182 and 197.
Interstate 520 in Georgia between mile markers 1 and 15.
Interstate 520 in South Carolina near mile marker 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central Georgia...and central South Carolina.
&&
LAT...LON 3350 8260 3350 8206 3337 8141 3328 8216
3330 8218 3328 8223 3327 8228 3331 8234
3331 8239 3334 8244 3334 8249 3336 8255
3341 8255 3344 8258
TIME...MOT...LOC 2018Z 273DEG 37KT 3346 8205 3345 8272
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
HCSpecial weather statement, May 30, 4:24 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Columbia SC
424 PM EDT Fri May 30 2025
SCZ016-022-116-302115-
Chesterfield SC-Southern Lancaster SC-Kershaw SC-
424 PM EDT Fri May 30 2025
...A strong thunderstorm will impact portions of southern Lancaster,
northwestern Chesterfield and northeastern Kershaw Counties through
515 PM EDT...
At 424 PM EDT, Doppler radar was tracking a strong thunderstorm over
Fishing Creek Reservoir, or 9 miles southwest of Lancaster, moving
east at 35 mph.
HAZARD...Wind gusts up to 50 mph and a brief tornado possible.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lancaster, Pageland, Kershaw, Elgin, Heath Springs, Irwin, Mt Pisgah,
Fishing Creek Reservoir, Jefferson, High Point Fire Station, Bell
Town Fire Station, Antioch, Kirk Air Base, Faith Christian School,
Forty Acre Rock Preserve, Taxahaw, Pleasant Hill, Kershaw
Correctional Institution, Bear Creek Park, and McDonald Green
Elementary School.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central South Carolina.
&&
LAT...LON 3477 8037 3454 8033 3455 8087 3458 8088
3460 8089 3467 8089 3469 8087
TIME...MOT...LOC 2024Z 263DEG 29KT 3461 8087
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BCSpecial weather statement, May 30, 4:28 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Columbia SC
428 PM EDT Fri May 30 2025
SCZ016-116-302115-
Chesterfield SC-Southern Lancaster SC-
428 PM EDT Fri May 30 2025
...A strong thunderstorm will impact portions of east central
Lancaster and northern Chesterfield Counties through 515 PM EDT...
At 427 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms near Pageland, or 15 miles south of Monroe, moving
east at 35 mph.
HAZARD...Wind gusts up to 40 mph with a brief tornado possible.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Cheraw, Pageland, Chesterfield, Cheraw State Park, Northeastern
Technical College, Cheraw Municipal Airport, Ruby, Mount Croghan,
McFarlan, Chesterfield Ruby Middle School, High Point Fire Station,
Cheraw Fish Hatchery, Tradesville, Chesterfield Detention Center, and
Central High School.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central South Carolina.
&&
LAT...LON 3474 8061 3482 8060 3481 7994 3476 7993
3472 7988 3462 7988
TIME...MOT...LOC 2027Z 271DEG 33KT 3477 8051
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BCLocal storm report, May 30, 4:35 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Columbia SC
435 PM EDT Fri May 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM Hail 1 N Burnettown 33.52N 81.85W
05/30/2025 M1.00 Inch Aiken SC Public
&&
HCLocal storm report, May 30, 4:37 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Columbia SC
437 PM EDT Fri May 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM Hail 1 N Burnettown 33.52N 81.86W
05/30/2025 M1.50 Inch Aiken SC Public
Public report of 1 to 1.5 inch hail for
about 5 minutes.
&&
HCThe office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 2:12 PM EDT | Special Weather Statement | CAE | McCormick | 48 min |
| May 30, 2:53 PM EDT | Special Weather Statement | CAE | Edgefield, McCormick, Saluda | 52 min |
| May 30, 3:18 PM EDT | Special Weather Statement | CAE | Lancaster | 42 min |
| May 30, 3:27 PM EDT | Special Weather Statement | CAE | Newberry | 48 min |
| May 30, 3:34 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Edgefield, Lexington, McCormick, Newberry, Richland and 1 more | 41 min |
| May 30, 3:45 PM EDT | Tornado Warning | CAE | Chesterfield, Lancaster | 30 min |
| May 30, 4:10 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Barnwell, Calhoun, Lexington, Orangeburg, Richland | 50 min |
| May 30, 4:24 PM EDT | Special Weather Statement | CAE | Lancaster | 51 min |
| May 30, 4:28 PM EDT | Special Weather Statement | CAE | Chesterfield | 47 min |
| May 30, 4:33 PM EDT | Severe Thunderstorm Warning | CAE | Calhoun, Clarendon, Orangeburg, Richland, Sumter | 42 min |
| May 30, 4:34 PM EDT | Areal Flood Advisory | CAE | Aiken, Edgefield | 88 min |
| May 30, 4:44 PM EDT | Tornado Warning | CAE | Calhoun, Clarendon, Sumter | 31 min |
| May 30, 4:51 PM EDT | Special Weather Statement | CAE | Barnwell | 39 min |
| May 30, 5:04 PM EDT | Tornado Warning | CAE | Clarendon | 26 min |
| May 30, 5:14 PM EDT | Severe Thunderstorm Warning | CAE | Calhoun, Clarendon, Orangeburg, Sumter | 46 min |
| May 30, 5:40 PM EDT | Special Weather Statement | CAE | Bamberg, Orangeburg | 50 min |
| May 30, 6:23 PM EDT | Special Weather Statement | CAE | Lancaster | 22 min |
| May 30, 6:48 PM EDT | Special Weather Statement | CAE | Lancaster | 42 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.